Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 249, NWS San Francisco Bay Area, CA

November 9, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 9, 2017, 2:26 AM PST. It took effect at Nov 9, 2017, 9:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 9, 2017, 2:26 AM PST (10:26 UTC)
In effect from
Nov 9, 2017, 9:00 PM PST
Expired
Nov 9, 2017, 2:19 PM PST
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

765 
WHUS76 KMTR 091026
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
226 AM PST THU NOV 9 2017

PZZ530-091830-
/O.EXT.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
/O.NEW.KMTR.SC.Y.0249.171110T0500Z-171110T1100Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
9 AM PST THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-091830-
/O.EXA.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 PM
THIS AFTERNOON TO 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 3 PM
THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ570-091830-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1100Z/
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ571-091830-
/O.CON.KMTR.SC.Y.0248.000000T0000Z-171109T1100Z/
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ575-091830-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1100Z/
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ540-091130-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-091700-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ560-091700-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-091700-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ531-091700-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ535-091130-
/O.CON.KMTR.SC.Y.0247.000000T0000Z-171109T1100Z/
MONTEREY BAY-
226 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY
THIS MORNING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
615 
WHUS76 KMTR 091643
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
843 AM PST THU NOV 9 2017


PZZ530-100045-
/O.CAN.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
/O.CON.KMTR.SC.Y.0249.171110T0500Z-171110T1100Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST FRIDAY...


A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING 
TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ531-545-560-565-091745-
/O.CAN.KMTR.SC.Y.0247.000000T0000Z-171109T1700Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-100045-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE 
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID 
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING 
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. 
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ571-100045-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE 
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID 
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING 
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. 
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ575-100045-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE 
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID 
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING 
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH
FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. 
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ576-100045-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
843 AM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 PM THIS AFTERNOON TO 3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
305 
WHUS76 KMTR 092219
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
219 PM PST THU NOV 9 2017


PZZ530-092330-
/O.CAN.KMTR.SC.Y.0249.171110T0500Z-171110T1100Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
219 PM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ570-100630-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
219 PM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ571-100630-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
219 PM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ575-100630-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
219 PM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ576-100630-
/O.CON.KMTR.SW.Y.0003.171109T2300Z-171110T1100Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
219 PM PST THU NOV 9 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 AM PST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
3 AM PST FRIDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 9:23 PM PST, 5 hours 3 minutes earlier.

Area forecast discussion, Nov 8, 9:23 PM PST, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
923 PM PST Wed Nov 8 2017

.SYNOPSIS...Rain will continue to push southward across the Bay
Area and Monterey Bay regions tonight associated with a passing
cold front. Gusty winds are expected along the front, especially
at higher elevations. Lingering showers are possible Thursday
into early Friday, mainly over the northern portion of the Bay
Area. Drying is likely Friday afternoon through the upcoming
weekend before another round of light rainfall arrives Sunday
night into Monday.

&&

.DISCUSSION...as of 08:52 PM PST Wednesday...The ongoing forecast
remains on track as a cold front drips southward across the Bay
Area. Rainfall total for North Bay were slightly higher than
forecast in some regions with Venado as the big winner so far at
2.32 inches for this event. Estimated rain total over the North
Bay burn scars has been from about 0.50" to 1.5". While rain rates
did briefly pick up at times during the periods of moderate rain,
there was no clear indicator that rates were reached in which
debris flows would occur. We continue to work with our partner
agencies in the area to refine the warning process.

As rain has made its way south, the Santa Lucia's and Santa Cruz
mountains have picked up a few tenths to a half inch. This will
increase overnight as the core of the front makes it way into the
region. Precip seen thus far has only occurred due to
orographically induced rainfall.

Again, the forecast remains on track and no significant changes
were made.

&&

.PREV DISCUSSION...as of 01:46 PM PST Wednesday...Deeper moisture is
advecting into the region ahead of a Pacific frontal boundary
early this afternoon with light rainfall reaching the ground in
portions of Sonoma County. As the front continues to approach the
region and southerly winds increase, look for rainfall to increase
along the coastal ranges and more widespread rainfall to develop
across the North Bay later this afternoon and evening. The latest
HRRR is showing rain rates increasing to around a few hundredths
of an inch per hour in valley locations and upwards of 0.10" to
0.25" per hour in the coastal ranges and higher elevations as the
frontal boundary shifts from north to south through the night. As
mentioned above, the winds will continue to increase out of the
south ahead of the main frontal boundary with breezy conditions
developing. Locally strong and gusty winds are possible in the
highest elevations and along the coastal ridges this afternoon and
evening.

Rainfall as well as wind speeds will then diminish and tapper off
from north to south Thursday morning with lingering rain showers
possible into midmorning. By Thursday afternoon, dry conditions are
likely to develop over the Central Coast as another weak short-wave
disturbance pushes inland to our north. This will allow for another
round of light precipitation over the northern half of the region
from late in the day Thursday into early Friday morning. However,
not expecting much additional rainfall from this system south of the
Santa Cruz Mountains. When all said and done, rainfall totals are
expected to range from 0.50"-0.75" (locally upwards of 1.00") in the
North Bay Valleys to 0.75"-2.00" in the North Bay Mountains/Hills and
Santa Cruz Mountains with lesser amounts for the Santa Lucia
Mountains and especially so for inland ranges. Expecting 0.25"-0.50"
around San Francisco and the Bayfront while 0.15" or less is likely
from the South Bay southward to the Monterey region.

By Friday afternoon, region-wide drying is likely and will continue
through the majority of the upcoming weekend. Given a lack of cold
air advection in wake of these frontal passages, temperatures will
not change much through the upcoming week and continue to be near
seasonal averages. Another round of rain is then expected to return
late Sunday into Monday morning as another weak frontal boundary
pushes through the region. At this time, looking for this system to
produce much lighter rainfall amounts region-wide with potentially
little to no precipitation south of the Santa Cruz Mountains. Will
continue to monitor this next system in the coming days and made
needed adjustments to the forecast.

&&

.AVIATION...As of 9:23 PM PST Wednesday...A cold front moves southeast
tonight with post-frontal winds subsiding. Southerly winds aloft to
35-40 knots causing low level wind shear will end after midnight. Rain,
and wind both surface and aloft gradually dissipate into early Thursday
morning.

Vicinity of KSFO...MVFR cigs with rain tonight. Low level wind shear
until 11z Thursday. VFR Thursday.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...VFR/MVFR with light rain tonight. Occasionally
gusty SE winds possible later tonight.

&&

.MARINE...as of 9:07 PM PST Wednesday...A cold front will continue
to move southeast over the coastal waters with pre-frontal wind
gusts occasionally reaching gale force at times. Winds will diminish
overnight from north to south. Also expect fresh swell and steep
wind waves. Conditions improve Thursday evening into Friday.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Pt Reyes to Pigeon Pt 0-10 nm
             SCA...Pigeon Pt to Pt Pinos 0-10 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
             SCA...Mry Bay until 3 AM
             SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
             SCA...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
             SCA...SF Bay

&&

PUBLIC FORECAST: RGass/BFG
AVIATION/MARINE: Canepa

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.